# SDR IPXA2015082692749

- Difficulty date: August 15, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 23,886 hours, 14,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N405763
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9, LEFT WING NR 4 SLAT DELAMINATED UPPER SURFACE T/E FSS 376.  ACCOMPLISHED PERMANENT METAL BOND REPAIR IAW REO-G19135, REV A AND EO B757-5750-58501-A.
